MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE THROMBECTOMY CATHETER

LEMAITRE VASCULAR, INC. SYNTEL SILICONE THROMBECTOMY CATHETER
Model Number A4545
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the product for investigation.The provided photo confirmed the report.The balloon appears to be damaged and the distal ligature detached.However, we could not conclusively determine the root cause of the reported incident.The lot history record for the device was reviewed.Five were rejected during the rubber tip application process; however, visual inspection is performed for all devices and the remaining devices for this lot passed inspection.Please note that this is report 3 of 3.Reports 1220948-2023-00074 and 1220948-2023-00075 were submitted for the remaining 2 devices related to this incident.
 
Event or Problem Description
It was reported three tip of the catheters were damaged during extraction of the thrombus.Part of the tip tends to detach.There were no patient injury reported.

Brand Name
SYNTEL SILICONE THROMBECTOMY CATHETER
Common Device Name
THROMBECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington 01803
Manufacturer Contact
peter song
63 second ave
burlington 01803
7814251683
MDR Report Key16862199
Report Number1220948-2023-00076
Device Sequence Number5958008
Product Code DXE
UDI-Device Identifier00840663109807
UDI-Public(01)00840663109807
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K910372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA4545
Device Catalogue NumberA4545
Device Lot NumberSST1032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown